On ±l-representations of integers

Demetrovics, János and Pethő, Attila and Rónyai, Lajos: On ±l-representations of integers. Acta cybernetica, (14) 1. pp. 27-36. (1999)

[img] Cikk, tanulmány, mű

Download (728kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
Page Range: pp. 27-36
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 35-36.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12607

Actions (login required)

View Item View Item